# SDR CA091122001

- Difficulty date: November 21, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pump
- Part number: D8187B
- Condition: Shorted
- Location: Aux Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AUX FUEL LIGHT TURNED ON IN FLIGHT. TROUBLESHOOTING FOUND THAT AUX FUEL PUMP WOULD NOT OPERATE. AUX FUEL PUMP REPLACED WITH SERVICEABLE UNIT AND TESTED. NO DEFECT FOUND.
